World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 33, Issue 04 (15 April 2024)

Research Articles
No Access
Cyclic coverings of the 3-sphere branched over wild knots of dynamically defined type
  • 2450008

https://doi.org/10.1142/S0218216524500081

Research Articles
No Access
New invariants for virtual knots via spanning surfaces
  • 2450009

https://doi.org/10.1142/S0218216524500093

Research Articles
No Access
Some polynomial invariants of virtual doodles
  • 2450010

https://doi.org/10.1142/S021821652450010X

Research Articles
No Access
A note on Murasugi sum of trivially extendable relative trisections
  • 2450011

https://doi.org/10.1142/S0218216524500111